# SDR SWAA072728

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 10,812 hours, 6,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT LEFT OVERWING EXIT.  SECURED COVER PER MM.
